ASYMPTOTIC DISTRIBUTION OF SOME NON LINEAR FUNCTIONS OF 2-SAMPLE RANK VECTOR

被引:6
作者
SCHACH, S
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1969年 / 40卷 / 03期
关键词
D O I
10.1214/aoms/1177697605
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1011 / &
相关论文
共 6 条
[1]  
Hajek J., 1967, THEORY RANK TESTS
[2]   OPTIMAL INVARIANT RANK-TESTS FOR THE K-SAMPLE PROBLEM [J].
MATTHES, TK ;
TRUAX, DR .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (04) :1207-1222
[3]  
PROKHOROV YV, 1956, THEORY PROBABILITY I, V1, P158
[4]  
SCHACH S, 1968, 9 STANF U TECHN REP
[5]  
SCHACH S, TO BE PUBLISHED
[6]   DISTRIBUTION-FREE 2-SAMPLE TEST ON CIRCLE [J].
WHEELER, S ;
WATSON, GS .
BIOMETRIKA, 1964, 51 (1-2) :256-&